# SDR SWAA2020052279900

- Difficulty date: May 18, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 29,773 hours, 17,633 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT HSS 120.30 HAD 2 STIFFENER BOTTOM LEG CRACKS.  REMOVED AND REPLACED THE RIB IAW SRM 51-40-02 AND SRM 51-20-02.
